Volume 9, Number 1 (2015)
7 articles
-
Univalent Biharmonic Mappings and Linearly Connected Domains
-
Fixed Points of α-Admissible Mappings in Cone Metric Spaces with Banach Algebra
-
Harmonic Analysis Associated with the Generalized Weinstein Operator
-
Reverse of the Triangle Inequality in Hilbert C*-Modules
-
Dunkl Lipschitz functions for the Generalized Fourier-Dunkl Transform in the Space L2
-
Applications of Some Classes of Sequences on Approximation of Functions (Signals) by Almost Generalized Nörlund Means of Their Fourier Series
-
Existence of Positive Solutions for a Coupled System of (p, q)-Laplacian Fractional Higher Order Boundary Value Problems